×

The Frobenius rank equality for morphisms. (English) Zbl 0425.18006


MSC:

18E10 Abelian categories, Grothendieck categories
15A24 Matrix equations and identities
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bourbaki, N., Algebra I, (1974), Addison-Wesley Reading, Chapters 1-3.
[2] Frobenius, G., Über den rang einer matrix, (), 479-490 · JFM 42.0171.06
[3] MacDuffee, C.C., The theory of matrices, (1946), Chelsea, New York · Zbl 0007.19507
[4] Herrlich, H.; Strecker, G., Category theory, (1973), Allyn and Bacon Boston · Zbl 0265.18001
[5] MacLane, S., Categories for the working Mathematician, (1971), Springer New York
[6] Marcus, M.; Minc, H., A survey of matrix theory and matrix inequalities, (1964), Allyn and Bacon Boston · Zbl 0126.02404
[7] Marsaglia, G.; Styan, G., Equalities and inequalities for ranks of matrices, Linear and multilinear algebra, 2, 269-292, (1974)
[8] Solian, A., Theory of modules, (1977), John Wiley New York · Zbl 0163.26903
[9] Zariski, O.; Samuel, P., Commutative algebra, Vol. 1, (1958), Van Nostrand Princeton · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.